# SDR 95ZZZW587

- Difficulty date: April 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N833CA
- Make and model: Beech 1900D
- Aircraft serial: UE24
- Engine: Pwa PT6A67
- System (JASC): 7250 · Turbine Section
- Part: Lugs
- Part number: 311294301
- Condition: Worn
- Location: Engine
- Part time: 4,922 hours
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ENGINE RUBBING NOISE COMING FROM POWER SECTION AFTER SHUTDOWN AND THEN DISAPPEARS UPON COMPLETE COOL DOWN OF ENGINE.  INVESTIGATION REVEALED THAT ANTI-ROTATION LUGS WERE WORN APPROXIMATELY .060.  UNIT WAS NOT MODIFIED BY S/B 14206.
